# SDR UIEA200700224

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 92,606 hours, 18,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NWW SIDE PANEL BS 294 WL 140 CRACKED AT WEB.  THE CRACK WAS REPAIRED BY TRIMMING DAMAGED AREA AND INSTALLING TWO REPAIR DOUBLERS USING .050 2024T3 AS PER BOEING MESSAGE 1-321296136-2.
